Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 421050, 11 pages
http://dx.doi.org/10.1155/2012/421050
Research Article

Strong Convergence of Viscosity Approximation Methods for Nonexpansive Mappings in CAT(0) Spaces

Department of Mathematics, Tianjin Polytechnic University, Tianjin 300160, China

Received 30 March 2012; Accepted 27 April 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Luo Yi Shi and Ru Dong Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [12 citations]

The following is the list of published articles that have cited the current article.

  • Bozena Piatek, “Viscosity Iteration in CAT(κ) Spaces,” Numerical Functional Analysis and Optimization, vol. 34, no. 11, pp. 1245–1264, 2013. View at Publisher · View at Google Scholar
  • Luo Yi Shi, Ru Dong Chen, and Yu Jing Wu, “-Convergence Problems for Asymptotically Nonexpansive Mappings in CAT(0) Spaces,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • Xin-Dong Liu, and Shih-sen Chang, “Viscosity approximation methods for hierarchical optimization problems in CAT(0) spaces,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 471, 2013. View at Publisher · View at Google Scholar
  • Rabian Wangkeeree, and Pakkapon Preechasilp, “Viscosity approximation methods for nonexpansive mappings in CAT(0) spaces,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 93, 2013. View at Publisher · View at Google Scholar
  • Rabian Wangkeeree, and Pakkapon Preechasilp, “Viscosity approximation methods for nonexpansive semigroups in spaces,” Fixed Point Theory And Applications, pp. 1–16, 2013. View at Publisher · View at Google Scholar
  • Jinfang Tang, and Shih-sen Chang, “Viscosity approximation methods for two nonexpansive semigroups in CAT(0) spaces,” Journal of Inequalities and Applications, vol. 2014, no. 1, pp. 283, 2014. View at Publisher · View at Google Scholar
  • Jinfang Tang, “Viscosity Approximation Methods for a Family of Nonexpansive Mappings in CAT(0) Spaces,” Abstract and Applied Analysis, 2014. View at Publisher · View at Google Scholar
  • Attapol Kaewkhao, Bancha Panyanak, and Suthep Suantai, “Viscosity iteration method in CAT(0) spaces without the nice projection property,” Journal Of Inequalities And Applications, 2015. View at Publisher · View at Google Scholar
  • Bancha Panyanak, and Suthep Suantai, “Viscosity approximation methods for multivalued nonexpansive mappings in geodesic spaces,” Fixed Point Theory and Applications, vol. 2015, no. 1, 2015. View at Publisher · View at Google Scholar
  • Rabian Wangkeeree, Uraiwan Boonkong, and Pakkapon Preechasilp, “Viscosity approximation methods for asymptotically nonexpansive mapping in CAT(0) spaces,” Fixed Point Theory and Applications, vol. 2015, no. 1, 2015. View at Publisher · View at Google Scholar
  • Pakkapon Preechasilp, “Viscosity Approximation Methods for Implicit Midpoint Rule of Nonexpansive Mappings in Geodesic Spaces,” Bulletin of the Malaysian Mathematical Sciences Society, 2016. View at Publisher · View at Google Scholar
  • Pakkapon Preechasilp, “Viscosity approximations for nonexpansive mappings with meir-keeler contractions in CAT(0) spaces,” International Journal of Mathematical Analysis, vol. 10, no. 1-4, pp. 71–87, 2016. View at Publisher · View at Google Scholar